Hi, we've got support now to help us get our daughter into the french system, thanks for the info. We went to Toulouse hospital today, got an MRI scan booked in and may be able to start on Avastin- has anyone else got experience of this? It's supposed to interfere with the blood vessels so as to starve the tumour.
I am about to start Avastin too. It is an expensive drug and is used to prevent the cancer cells being fed by new blood vessels. The Chemocare website has some very useful information about this drug. http://chemocare.com/chemotherapy/drug- ... 80vTrHNxI4
Hope all goes well for your daughter.
I still have pins and needles in my feet, which affects my walking , although this is slowly improving, and fatigue.
My brain has ideas, and wants to do all sorts of things, but after about 10 minutes I'm exhausted, and have to sit down. Very frustrating.
I feel I cannot complain too much to my husband, as he has been marvellous in looking after me, when I was almost completely helpless, but he has chronic bronchitis, and is exhausted after a year of caring for me.
I just need someone a little distant that I can moan to!
It is quite a relief to find this website, even typing this out is quite cathartic!
I haven't yet found how to write a profile. There do not seem to be many members 'up north'.
We live in Brittany, about halfway between Rennes and Nantes. We were both art teachers, and retired to France over 25 years ago. Two of our sons live over here with their families. We speak good, if not fluent, French.
Thank you, Lorraine,
Best wishes, Ann.
Thank you, Lorraine,
Welcome to the CSF Forum. I am pleased that you found us! CSF is all about being there to provide a listening ear at a distance. You can say what you like as there is no-one to upset or offend and the "distance" means that there is no emotional involvement which you might have with a friend.
There is a CSF association in your area, CSF Nord. They cover a huge area so there may not be someone on the doorstep, however, much of the support provided through CSF is by telephone. The beauty of that is that it can come from any of the CSF associations and from anywhere in France. If you would like one to one support then do contact either CSF Nord on:
the national helpline on:
Otherwise, stick with us. Whatever you decide, it is always good to have posts which benefit others, so do keep in touch.
And on what you raise.........it sounds as if you have neuropathy which can affect the nerves in your feet and hands. Taxol can do that as does Avastin. have a look at this from CRUK:
https://www.cancerresearchuk.org/about- ... ve-changes
Bon courage and keep moaning , it makes you feel MUCH better